# SDR CALA0800106

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 62,476 hours, 32,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 350 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT STA350 STRINGER 15L AFT SIDE OF L-1 DOOR.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02 AND EA 354-53-002 CAL REV 2.
